# SDR FDEA201009203566

- Difficulty date: September 20, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 60,021 hours, 13,387 cycles
- Engine: Ge CF680
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 750860
- Part serial: 0182
- Condition: Cracked
- Location: Nr 2
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT MEM LEVEL NR 2 "GEN DRIVE 2 FAULT "  WARNING DISCONNECT IDG NR 2  CDG U  IN WORK.  REMOVED AND REPLACED ENGINE NR 2 IDG.
